Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Wisdom teeth removed, loss of sensation in tongue, mouth ulcers, lose papillae. Taking zevit, lyrica, folvite. Treatment?

hi, i had 4 wisdom teeth removed 6weeks back and since then left side of my tomgue has completely lost sensation. now the problem is i keep biting y tongue from left innerside at the end. lot of mouth ulcers also hurt me a lot. yesterday i bit my front right part of tongue by mistake and one papillae became loose. it kept hurting me and today night it has come off.( a small pink round ball). Is this normal. What should i do for the frequent ulcers. I am taking tablets - zevit, lyrica , folvite (all one each) from 5weeks. what should i do to make my tongue normal. pls help..its affecting me physcologically as well
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Ok, first of all you should have consulted your dentist atleast 5 weeks back, as probably your left lingual nerve may have gotten injured by the needle used for Local Anesthesia (LA).
Now, since you are already using Zevit, Lyrica, & Folvite, for 5 weeks, and still you have no improvement, then the injury may be severe, and it is high time that you cunsulted a neurologist. Do ask him/her wether adding Neurobion would help, or would need to see a neurosurgeon. In the meanwhile, ask you Dentist though to fabricate a suitable Oral Screen with an incorporated Tongue Gaurd to protect your tongue for most of the time.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor